# SDR HEEA073668

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,249 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A225
- Condition: Damaged
- Location: Main Rotor
- Part time: 14,262 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD ABRASION STRIP HAS SEVERAL HOLES FROM EROSION. SENDING TO VENDOR FOR REPAIR.
